Skip to content
Narrow screen resolution Wide screen resolution Auto adjust screen size Increase font size Decrease font size Default font size blue color orange color green color Sign In

Matematika IPB

 
Informasi Publikasi

Judul Artikel : Exceedance Probabilitas for Parametric Control Charts
Penulis : Willem Albers, Wilbert C.M. Kallenberg, Sri Nurdiati (2005)
Judul Publikasi : Statistics A Journal of Theoretical and Apllied Statistics Vol.39 No.5 hal. 429-443
Jenis : Jurnal Internasional
Bahasa : English
Abstrak : Common control charts assume normality and known parameters. Quite often, these assumptions are not valid and large relative errors result in the usual performance characteristics such as the false alarm rate or the average run length. A fully nonparametric approach can form an attractive alternative but requires more Phase I observations than usually available. Sufficiently general parametric families then provide realistic intermediate models. In this article, the performance of charts based on such families is considered. Exceedance probabilities of the resulting stochastic performance characteristics during in-control are studied. Corrections are derived to ensure that such probabilities stay within prescribed bounds. Attention is also devoted to the impact of the corrections for an out-of-control process. Simulations are presented both to illustrate and to demonstrate that the approximations obtained are sufficiently accurate for practical usage.
URL : link
 
Link Penulis
No Nama Dosen
1 Dr. Ir. Sri Nurdiati, M.Sc.

Random Quotes

Berkelahi dengan orang lain akan menimbulkan perang tetapi berjuang dengan diri-sendiri akan membawa kedamaian.

anonim